| Model Number |
PCF-H190TL |
| Medical Device Problem Codes |
Flare or Flash (2942); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the colonovideoscope to the service center for a separate issue.During the device analysis, the service technician identified burn marks on the distal end plastic cover and white residue inside the air/water supply channel and auxiliary water flow channel and also in the air/water cylinder.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the cause for the white residue inside the auxiliary water channel and the air/water channel and the air/water cylinder could not be established.Regarding the burn marks on the distal end plastic cover, the most probable cause was traced to a component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.